Year 2019, Volume 7, Issue 1, Pages 33 - 37 2019-04-15

On Some Sequence Spaces Related to a Sequence in a Normed space

Ramazan Kama [1] , Bilal Altay [2]

32 82

In this paper, we introduce some new multiplier sequence spaces by using sequences in a normed space $X$ and matrix domain of Ces\'aro summability method in $\ell_\infty$ and $c_0$. Then we obtain the characterizations of completeness and barrelledness of normed space $X$ through its weakly and weakly* unconditionally Cauchy series.


Mulpilier spaces, weakly unconditionally Cauchy series, completeness, Cesáro sequence spaces, barrelledness
  • [1] A. Aizpuru, F. J. Perez-Fernandez, Characterizations of series in Banach spaces, Acta Math. Univ. Comenian. Vol:58, No.2 (1999), 337-344.
  • [2] F.Albiac, N. J.Kalton, Topics in Banach Spaces Theory, Springer-Verlag, New York, 2006.
  • [3] B. Altay, F. Başar, Certain topological properties and duals of the domain of a triangle matrix in a sequence space, J. Math. Anal. Appl. Vol:336, No.2 (2007), 632-645.
  • [4] C. Bessaga, A. Pelczynski, On bases and unconditional convergence of series in Banach spaces, Stud. Math. Vol:17, (1958), 151-164.
  • [5] J. Diestel, Sequences and Series in Banach Spaces, Springer-Verlag, New York, 1984.
  • [6] H. B. Ellidokuzoğlu, S. Demiriz, Ali Köseoglu, On the paranormed binomial sequence spaces, Univers. J. Math. Appl. Vol:1, No.3 (2018), 137-147.
  • [7] M. Kirişçi, The Application Domain of infinite matrices with algorithms, Univers. J. Math. Appl. Vol:1, No.1 (2018), 1-9.
  • [8] E. Malkowsky, F. Özger, A note on some sequence spaces of weighted means, Filomat Vol:26, (2012), 511-518.
  • [9] E. Malkowsky, F. Özger, V. Velickovic, Some spaces related to Cesa´ro sequence spaces and an application to crystallography, MATCH Commun. Math. Comput. Chem. Vol:70, No.3 (2013), 867-884.
  • [10] P. -N. Ng, P. -Y. Lee, Ces`aro sequences spaces of non-absolute type, Comment. Math. Prace Mat. Vol:20, No.2 (1978), 429-433.
  • [11] F.J. Perez-Fernandez, F. Benıtez-Trujillo, A. Aizpuru, Characterizations of completeness of normed spaces through weakly unconditionally Cauchy series, Czechoslovak Math. J. Vol:50, No.125 (2000), 889-896.
  • [12] J. Shiue, On the Cesaro sequence spaces, Tamkang J. Math. Vol:1, No.1 (1970), 19-25.
  • [13] M. S¸engönül, F. Başar, Some new Cesaro sequence spaces of non-absolute type which include the spaces c0 and c, Soochow J. Math. Vol:31, No.1 (2005), 107-119.
  • [14] N. Şimşek, V. Karakaya, Structure and some geometric properties of generalized Ces`aro sequence space, Int. J. Contemp. Math. Sci. Vol:3, No.5-8 (2008), 389-399.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0003-3520-1227
Author: Ramazan Kama (Primary Author)
Institution: SIIRT UNIVERSITY
Country: Turkey


Author: Bilal Altay
Institution: INONU UNIVERSITY
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath515723, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {33 - 37}, doi = {}, title = {On Some Sequence Spaces Related to a Sequence in a Normed space}, key = {cite}, author = {Kama, Ramazan and Altay, Bilal} }
APA Kama, R , Altay, B . (2019). On Some Sequence Spaces Related to a Sequence in a Normed space. Konuralp Journal of Mathematics (KJM), 7 (1), 33-37. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/515723
MLA Kama, R , Altay, B . "On Some Sequence Spaces Related to a Sequence in a Normed space". Konuralp Journal of Mathematics (KJM) 7 (2019): 33-37 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/515723>
Chicago Kama, R , Altay, B . "On Some Sequence Spaces Related to a Sequence in a Normed space". Konuralp Journal of Mathematics (KJM) 7 (2019): 33-37
RIS TY - JOUR T1 - On Some Sequence Spaces Related to a Sequence in a Normed space AU - Ramazan Kama , Bilal Altay Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 33 EP - 37 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) On Some Sequence Spaces Related to a Sequence in a Normed space %A Ramazan Kama , Bilal Altay %T On Some Sequence Spaces Related to a Sequence in a Normed space %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Kama, Ramazan , Altay, Bilal . "On Some Sequence Spaces Related to a Sequence in a Normed space". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 33-37.
AMA Kama R , Altay B . On Some Sequence Spaces Related to a Sequence in a Normed space. Konuralp J. Math.. 2019; 7(1): 33-37.
Vancouver Kama R , Altay B . On Some Sequence Spaces Related to a Sequence in a Normed space. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 37-33.